Skip to main content

Classes of elliptic matrices

Abstract

The equivalence between some conditions concerning elliptic matrices is shown, namely, the Cordes condition, a generalized form of Campanato's condition, and a generalized form of a condition of Buică.

[12345678910]

References

  1. 1.

    Buică A: Some properties preserved by weak nearness. Seminar on Fixed Point Theory Cluj Napoca 2001, 2: 65–70.

    MathSciNet  MATH  Google Scholar 

  2. 2.

    Buică A: Existence of strong solutions of fully nonlinear elliptic equations. Proceedings of Conference on Analysis and Optimization of Differential Systems, September 2002, Constanta

    Google Scholar 

  3. 3.

    Buică A, Domokos A: Nearness, accretivity, and the solvability of nonlinear equations. Numerical Functional Analysis and Optimization 2002,23(5–6):477–493. 10.1081/NFA-120014748

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Campanato S: A Cordes type condition for nonlinear nonvariational systems. Rendiconti Accademia Nazionale delle Scienze detta dei XL. Serie V. Memorie di Matematica. Parte I 1989,13(1):307–321.

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Cordes HO: Zero order a priori estimates for solutions of elliptic differential equations. In Proceedings of Symposium in Pure Math., 1961, Rhode Island. Volume 4. American Mathematical Society; 157–166.

  6. 6.

    Ladyzhenskaya OA, Ural'tseva NN: Linear and Quasilinear Elliptic Equations. Academic Press, New York; 1968:xviii+495.

    Google Scholar 

  7. 7.

    Maugeri A, Palagachev DK, Softova LG: Elliptic and Parabolic Equations with Discontinuous Coefficients. Wiley-VCH, Berlin; 2000.

    Google Scholar 

  8. 8.

    Talenti G: Sopra una classe di equazioni ellittiche a coefficienti misurabili. Annali di Matematica Pura ed Applicata. Serie Quarta 1965, 69: 285–304. 10.1007/BF02414375

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Tarsia A: Some topological properties preserved by nearness between operators and applications to P.D.E. Czechoslovak Mathematical Journal 1996,46(4):607–624.

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Tarsia A: On Cordes and Campanato conditions. Archives of Inequalities and Applications 2004,2(1):25–39.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Antonio Tarsia.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tarsia, A. Classes of elliptic matrices. J Inequal Appl 2006, 74171 (2006). https://doi.org/10.1155/JIA/2006/74171

Download citation

Keywords

  • Cordes Condition
  • Elliptic Matrice
\